| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit received with blank display due to battery connector not plugged in properly to b1/ib.
Event or Problem Description
The customer's spouse reported via phone call that the product return for an unknown reason.The customer¿s blood glucose level was 388 mg/dl.The insulin pump will return for analysis.